# SDR R61A2022010201031

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 34,827 hours, 26,959 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003237005
- Condition: Corroded
- Location: Frms 10-11
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME 10-11 @ CO-PILOT OTBD SEAT RAIL - MAJOR REPAIR - FABRICATED (3) SPLICE DOUBLERS, LOCATED AND DRILLED INSTALLED RH COCKPIT CO-PILOT DOUBLERS REF: ETD2021-170-041907
